MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC. THE INCOURAGE SYSTEM; AIRWAY CLEARANCE VEST THERAPY

RESPIRATORY TECHNOLOGIES, INC. THE INCOURAGE SYSTEM; AIRWAY CLEARANCE VEST THERAPY
Model Number ICS-1M-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, the device has not been returned for analysis.Without the return of the product, no conclusions can be made regarding the event.If additional information is received, a supplemental report will be submitted.Multiple attempts have been made to obtain additional information regarding patient information, patient outcome, and whether patient received additional intervention.At this time no further information has been made available to respiratory technologies.If additional information is received a supplemental report will be submitted.
 
Event or Problem Description
Respiratory technologies received information during routine follow-up that a patient experienced a rupture of one of the patient's saline breast implants following the use of the incourage airway clearance therapy system.There have been no adverse events reported by the patient in the months since the event occurred.The patient had consulted with her physician and the physician stated there are no risks due to the rupture.The incourage device has not yet been returned for analysis, but product return is expected.

Brand Name
THE INCOURAGE SYSTEM
Common Device Name
AIRWAY CLEARANCE VEST THERAPY
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC.
2896 centre pointe driver
saint paul MN 55113
MDR Report Key7057949
Report Number3004961434-2017-00001
Device Sequence Number977588
Product Code BYI
UDI-Device Identifier00841561102778
UDI-Public00841561102778
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberICS-1M-US
Device Catalogue NumberICS-1M-US
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR